# SDR CALA2015092994550

- Difficulty date: September 29, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 95,489 hours, 14,993 cycles
- Engine: Pwa PW4060
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT WING SLIDE EICAS MSG.  UPON ARRIVAL NO EICAS MSG PRESENT.  TROUBLE SHOT IAW FAULT CODE 52 90 21 41, LT WING SLIDE EICAS.  CHECKED FOR DEBRIS, CLEANED & INSPECTED SWITCHES S218 & S198.  CLEARANCES WITH LIMITS IAW AMM 52-71-00.  DISARMED & REARMED LT OVERWING SLIDE IAW MM 25-65-08, NO DEFECTS FOUND.  PERFORMED PSEU BITE IAW FIM 32-09 FAULT TREE 805.  NO CURRENT FAULTS FOUND.
